# SDR F3LA2012110600808

- Difficulty date: November 2, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 36,121 hours, 17,302 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE CABIN,  AIR RETURN TO DEPARTURE. BORESCOPED LT AND RT ENGINES, FOUND OIL WETTING IN RT ENGINE.  R & R ENGINE.
